About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 507145, 9 pages
http://dx.doi.org/10.1155/2013/507145
Research Article

Numerical Solution of Singular Lane-Emden Equation

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 24 June 2013; Accepted 13 July 2013

Academic Editors: N. E. Grandi and R. Schiappa

Copyright © 2013 Hossein Aminikhah and Sakineh Moradian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Aminikhah and Sakineh Moradian, “Numerical Solution of Singular Lane-Emden Equation,” ISRN Mathematical Physics, vol. 2013, Article ID 507145, 9 pages, 2013. doi:10.1155/2013/507145